MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / RIGHT; PLATE, FIXATION, BONE
Catalog Number 628027
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
It was reported that the patient's right clavicle was revised.Patient fell out of a chair, broke the existing variax plate, and lost reduction.Patient was revised to another variax plate.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.It is reported that the patient fell out of a chair and broke the existing variax plate.As informed in the implant ifu: ¿these devices are intended only to assist healing and are not intended to replace normal bone structures.No fracture fixation device that is subject to material fatigue can be expected to withstand activity levels in the same way as would a normal healthy bone." based on investigation, the root cause was attributed to a user related issue.The failure was caused by the patient's fall.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 7 HOLE / RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8898804
Report Number0008031020-2019-01054
Device Sequence Number16548717
Product Code HRS
UDI-Device Identifier07613252441953
UDI-Public07613252441953
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number628027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;